# SDR 2024F00060

- Difficulty date: March 3, 2024
- Submitted: March 11, 2024
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft serial: 7545
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1603662
- Condition: Failed
- Location: Apu
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED VVI-ORU TO CBB DUE TO THE FOLLOWING RESPORTS: ELECTRICS IDG 2 CAUTION MESSAGE AND APU OIL TEMP CAUTION MESSAGE.
